Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A $ p$-adic analogue of the Gauss-Bonnet theorem for certain Mumford curves

Author: Richard M. Freije
Journal: Proc. Amer. Math. Soc. 107 (1989), 323-332
MSC: Primary 11G20; Secondary 14G20
MathSciNet review: 972230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ K$ is a local field, $ L$ a quadratic extension, $ \Gamma $ a Schottky group co-compact in $ {\text{PG}}{{\text{L}}_2}(K)$ then the quotient $ L - K/\Gamma $ corresponds to the $ L$-points of a Mumford curve. In this paper we calculate $ \int_{L - K/\Gamma } {d\mathcal{M}} $ where $ \mathcal{M}$ is an $ {\text{PG}}{{\text{L}}_2}(K)$ invariant measure on $ L - K$, in terms of the genus of the corresponding curve.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G20, 14G20

Retrieve articles in all journals with MSC: 11G20, 14G20

Additional Information

PII: S 0002-9939(1989)0972230-7
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia